MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICULEZE M 28MM 1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICULEZE M 28MM 1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-11-500
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2011 via tha at hyogo prefectural rehabilitation central hospital.It was reported that the revision surgery was performed on (b)(6) 2020 by replacing the head and the liner because the patient had a pain which was caused by pseudotumor.The reason of pseudotumor was thought to be mom.The stem was remained.The revision surgery was completed with 240 minutes delay.During the surgery, at the time of removal of the head, the surgeon found adhering substance which was considered to be metal debris.The surgeon requested to investigate the component of the adhering substance.The surgeon commented that the pseudotumor thought to be caused by mom.The explanted head, liner and remained stem will not be returned.The adhering substance which was found by the surgeon will be shipped to your site for investigation.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the depuy device associated with this report has not been returned.Pieces of debris taken from the patient were returned for examination.The material is tissue with trace cobalt and chromium debris, which would be consistent with tissue adjacent a metal-on-metal articulation and the typical wear debris generated from that articulation.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ARTICULEZE M 28MM 1.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10303055
Report Number1818910-2020-16413
Device Sequence Number754198
Product Code JDI
UDI-Device Identifier10603295033073
UDI-Public10603295033073
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K843909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-11-500
Device Catalogue Number136511500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE MTL INS NEUT28IDX46OD; SUMMIT POR TAPER SZ3 STD OFF; PINNACLE MTL INS NEUT28IDX46OD; SUMMIT POR TAPER SZ3 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight55